Welcome to the Homepage of Guofu Yu

Guofu Yu
School of Mathematical Sciences
Shanghai Jiao Tong University
800 Dongchuan Road
Shanghai, 200240, P.R. China
Office: Math BLDG, Room 2-401

Email: gfyu@sjtu.edu.cn
Phone: 86-21-54743147-2401(O)

EDUCATION
  • Dept.of Math. Suzhou University Jun.,1998
  • Ph.D., Inst.of Comput. Math., Chinese Academy of Sciences Jun.,2007

WORKING EXPERIENCE
  • Lecturer,   Dept.of Math.,Shanghai Jiao Tong Univ. 08/2007-12/2010
  • Associate Professor,   Dept.of Math.,Shanghai Jiao Tong Univ. 01/2011-12/2016
  • Postdoc,   CRM, University of Montreal, Canada. 02/2012-02/2013
  • Visiting Scholar,   Dept. of Math., Hong Kong Univ. Science and Technology. 08/2016-10/2016
  • Professor,   School of Math. Sciences. Shanghai Jiao Tong Univ. 01/2017-present

RESEARCH INTERESTS
  • Integrable systems, Hirota methods, Orthogonal polynomials and Special functions

GRANTS
  • China NSF: Studies of integrable systems and special functions, 1/10-12/12.
  • China NSF: Studies of integrable systems, orthogonal polynomials and special functions, 1/14-12/17.